# SDR DALA2017030301728

- Difficulty date: March 2, 2017
- Submitted: March 3, 2017
- Operation: Air carrier
- Aircraft: N960DL
- Make and model: Doug MD-88
- Aircraft serial: 49979
- Aircraft time: 69,895 hours, 51,920 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1510
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN FRAME AT BS 1510 AT 4:00 POSITION. CUTOUT DAMAGE IAW ERA 497316-MA, REV O.   ACCOMPLISHED HFEC INSPECTION OF CUTOUT AREA IAW NDT SPM 06-00-06.   LOCATED A REPAIR DOUBLER IAW ERA 497316-14MA. DOUBLER INSTALLED IAW ERA 497316-14MA. OK FOR SERVICE
